# SDR SROM200400003

- Difficulty date: February 23, 2004
- Submitted: February 24, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654652548
- Condition: Damaged
- Location: Fuselage
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND SHEAR TIE AT STA 380 BETWEEN STR 20R AND 21R HAS HOLES THAT ARE LARGER THEN SRM LIMITS.  REMOVED DAMAGED SHEAR TIE, FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE IAW B737 SRM 51-40-3.
